• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Sertraline

Butterfly

Sim Addict
Staff member
Safety & Support
SF Author
SF Supporter
#1
I have been on this med for 10 or so days now. I am currently on holiday and I am constantly tired all of the time with such little energy and sleeping for a good 10 hours a night and feeling incredibly drowsy during the day. I have read that this should ideally be a morning drug but I have to take it at night otherwise I am a zombie all day. Is this normal? I didn't think somnolence was a common side effect of sertraline.
 

total eclipse

SF Friend
Staff Alumni
#2
I think in the beginning that most of these pills can cause drowsiness but in time that wears off I take my med at night too like you as the first few weaks i am zonked on it then my body gets use to it and i switch to taking it in the day time Call your doctor if you can if not ask a pharmacist about the side effects you are having okay they are very informative when it comes to medication hugs
 

tweetypie

Antiquities Friend
#3
hey lexi :D im on it too 200mg and i have to take it in the morning first thing or it keeps me awake ! i think once ur body gets used to it i think u wont feel as tired hope u have a great hol sweetie ! :hug:
 

Speedy

Staff Alumni
#4
Hey Lexi!

Hmm.. Sertraline (Zoloft) had me sleepy 247 for more than a month before I weaned off it slowly and started taking Pristiq. I was put on Zoloft during March this year.. on 25 mg for the first few days, then 50 mg for two weeks, and then eventually 100 mg. Literally, I slept well at night, had little energy ever, and was napping on the couch for the better part of the day. My psychiatrist told me I could take it at night to see if it would work better, but it didn't. The good news is I've heard from several professionals that Zoloft is worth trying because of its relatively few side effects compared to others of a similar nature. Anyhow... hope it gets better for you from now on! :hug:

Mr. A
 
Last edited by a moderator:

Butterfly

Sim Addict
Staff member
Safety & Support
SF Author
SF Supporter
#5
I havent had any major side effects from it yet except the tiredness and extra strange dreams. I will probably get used to it but I had never heard of tiredness with it. I know I wanted a relaxing holiday but this takes the biscuit lol!!!
 

Please Donate to Help Keep SF Running

Total amount
$600.00
Goal
$255.00
Top